Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2015, 7:53 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 7:53 PM CDT (00:53 UTC)
- Expired
- Apr 2, 2015, 8:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:10 PM CDT | TORNADO | 2 S Mound Valley, KS | TRAINED SPOTTER REPORTS TORNADO WHICH DAMAGED A SHED SOUTH OF MOUND VALLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1838 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
244
WUUS53 KICT 030053
SVRICT
KSC099-125-030145-
/O.NEW.KICT.SV.W.0012.150403T0053Z-150403T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
WESTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 845 PM CDT
* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERTY...OR
NEAR CHERRYVALE...MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...CHERRYVALE...ALTAMONT...EDNA...MOUND VALLEY...LIBERTY...
ANGOLA...PARSONS TRI CITY AIRPORT...COFFEYVILLE AIRPORT...BIG HILL
LAKE AND DENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3705 9551 3719 9569 3738 9553 3738 9529
3706 9531
TIME...MOT...LOC 0053Z 232DEG 35KT 3718 9554
HAIL...1.50IN
WIND...60MPH
$$
MCGUIRE1 follow-up statement
602
WWUS53 KICT 030103
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT THU APR 2 2015
KSC125-030112-
/O.CAN.KICT.SV.W.0012.000000T0000Z-150403T0145Z/
MONTGOMERY KS-
803 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3718 9552 3738 9552 3738 9529 3706 9531
3705 9551
TIME...MOT...LOC 0102Z 257DEG 24KT 3718 9547
$$
KSC099-030145-
/O.CON.KICT.SV.W.0012.000000T0000Z-150403T0145Z/
LABETTE KS-
803 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN LABETTE COUNTY...
AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUND
VALLEY...OR 7 MILES SOUTHEAST OF CHERRYVALE...MOVING EAST AT 30 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARSONS...ALTAMONT...EDNA...MOUND VALLEY...ANGOLA...PARSONS TRI CITY
AIRPORT...BIG HILL LAKE AND DENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3718 9552 3738 9552 3738 9529 3706 9531
3705 9551
TIME...MOT...LOC 0102Z 257DEG 24KT 3718 9547
HAIL...1.50IN
WIND...60MPH
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:45 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 2, 5:45 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 545 PM CDT THU APR 2 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 331 PM CDT THU APR 2 2015 MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES/TRENDS TONIGHT INTO FRIDAY MORNING. THE QUASI-STATIONARY SURFACE FRONT HAS NUDGED A BIT NORTHWARD AT MID-AFTERNOON ACROSS SOUTHEAST KANSAS TO NEAR WINFIELD IN SOUTH CENTRAL KANSAS. DIURNAL HEATING WILL RESULT IN MLCAPE VALUES AROUND 2000 J/KG IN THE PRESENCE OF STRONG DEEP LAYER SHEAR BY LATE THIS AFTERNOON. WHILE THE CAP CONTINUES TO WEAKEN IT MAY NOT BE UNTIL EARLY EVENING BEFORE CONVECTION INITIATES IN RESPONSE TO INCREASING LOW LEVEL FLOW AHEAD OF THE APPROACHING UPPER TROF. A PERIOD OF SEVERE WEATHER IS POSSIBLE THROUGH MID-EVENING FOR AREAS MAINLY EAST AND SOUTHEAST OF WICHITA. SOME OF THIS CONVECTION WILL FESTER INTO LATE EVENING...BEFORE ANOTHER ROUND OF ELEVATED CONVECTION IS EXPECTED TO EMANATE FROM THE HIGH PLAINS AND MOVE EAST-SOUTHEAST ACROSS CENTRAL KANSAS OVERNIGHT. THIS ACTIVITY WILL ALSO HAVE THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND WIND...BEFORE TRACKING INTO SOUTHEAST KANSAS BY EARLY FRIDAY MORNING. BRISK NORTH WINDS WILL DRIVE MUCH COOLER AND DRIER AIR ACROSS THE AREA DURING FRIDAY...WITH THE ASSOCIATED SURFACE HIGH PRESSURE SETTLING OVER THE CENTRAL PLAINS FRIDAY NIGHT. SOME PATCHY FROST IS POSSIBLE...THOUGH NO HEADLINES ARE PLANNED AS WE ARE STILL ABOUT A WEEK OR SO AWAY FROM OUR USUAL AVERAGE LAST FROST/FREEZE CLIMATOLOGY IN MANY AREAS. MILDER SOUTHERLY WINDS WILL DEVELOP FOR THE REST OF THE WEEKEND WITH MAXS CLOSER TO SEASONAL CLIMO. DARMOFAL .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 331 PM CDT THU APR 2 2015 THE MEDIUM RANGE MODELS CONTINUE TO SHOW A MEAN UPPER TROF DEVELOPING ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK WITH AN INCREASINGLY MOIST SOUTHERLY FLOW ACROSS FAR EASTERN KANSAS. LITTLE CHANGE TO THE GOING FORECAST WILL BE MADE WITH MODEST PRECIP/CONVECTIVE CHANCES TIED TO THE EVENTUAL EASTWARD PROGRESSION OF THE UPPER TROF OR PIECES THEREOF IN THE WEST-SOUTHWEST FLOW ALOFT AND POTENTIAL FOR A COLD FRONT TO VENTURE INTO THE AREA BY MID-WEEK. KED && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 538 PM CDT THU APR 2 2015 STALLED SURFACE FRONTAL ZONE EXTENDS FROM NORTHWEST OK...ACROSS SOUTHEAST KS...TO SOUTHERN MO EARLY THIS EVENING. STRONG INSTABILITY/SHEAR EXISTS ALONG/SOUTH OF THE FRONT AND EXPECTING SCATTERED SEVERE STORMS TO ERUPT EARLY THIS EVENING IN THIS REGION. SOME OF THIS ACTIVITY COULD AFFECT THE CNU TERMINAL WITH HAIL/WINDS. ICT IS JUST NORTH OF THE FRONT AND WILL LEAVE TS MENTION OUT FOR THIS EVENING AND MONITOR TRENDS. ANOTHER BATCH OF CONVECTIVE PRECIPITATION IS EXPECTED TO MOVE EAST-SOUTHEAST OUT OF THE HIGH PLAINS ACROSS KANSAS OVERNIGHT. THIS COULD AFFECT ALL TAF SITES...BUT HIGHER PROBABILITIES FOR CENTRAL/SOUTHEAST KS. STRONG/GUSTY NORTHERLY WINDS WILL DEVELOP FROM WEST TO EAST ACROSS THE FORECAST AREA LATE TONIGHT INTO EARLY FRIDAY MORNING...IN ASSOCIATION WITH STRONG PRESSURE RISES AND COLD AIR ADVECTION. STRATUS SEEMS LIKELY ACROSS MOST OF THE AREA FRIDAY MORNING. EXPECT CLEARING SKIES FROM NORTH TO SOUTH TOWARD MIDDAY INTO AFTERNOON FRIDAY. JMC && .FIRE WEATHER... ISSUED AT 331 PM CDT THU APR 2 2015 INCREASING CHANCES FOR RAIN FROM SHOWERS AND STORMS WILL GIVE SOME AREAS BENEFICIAL WETTING RAINS TONIGHT INTO EARLY FRIDAY. BEST CHANCES APPEAR TO BE OVER CENTRAL INTO SOUTHEAST KANSAS. HOWEVER...THINGS WILL DRY OUT AGAIN OVER THE WEEKEND...WITH GUSTY SOUTH WINDS HELPING TO ELEVATE THE GRASSLAND FIRE DANGER INTO THE VERY HIGH CATEGORY...PRIMARILY FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 46 58 35 66 / 40 40 0 0 HUTCHINSON 42 58 33 67 / 50 40 0 0 NEWTON 43 55 34 65 / 60 50 0 0 ELDORADO 46 58 34 66 / 60 50 0 0 WINFIELD-KWLD 49 59 34 66 / 40 30 0 0 RUSSELL 38 56 33 68 / 70 40 0 0 GREAT BEND 39 57 33 67 / 60 40 0 0 SALINA 41 57 33 68 / 70 50 0 0 MCPHERSON 42 56 33 66 / 70 50 0 0 COFFEYVILLE 51 58 34 64 / 60 40 0 0 CHANUTE 49 57 33 64 / 70 60 0 0 IOLA 48 57 33 64 / 70 60 0 0 PARSONS-KPPF 50 58 34 65 / 70 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 2, 7:27 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 727 PM CDT THU APR 2 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-040030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 727 PM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT CHANCES FOR THUNDERSTORMS WILL INCREASE THIS EVENING INTO THE OVERNIGHT HOURS ACROSS MUCH OF THE AREA. SEVERE STORMS ARE POSSIBLE THIS EVENING PRIMARILY EAST OF THE KANSAS TURNPIKE. THE MAIN RISKS WILL BE LARGE HAIL UP TO GOLFBALL SIZE AND DAMAGING DOWNBURST WINDS TO 70 MPH. A TORNADO IS POSSIBLE MAINLY CLOSER TO THE OKLAHOMA BORDER. ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE LATER TONIGHT...MOVING FROM CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS INTO SOUTHEAST KANSAS. THESE STORMS WILL BE CAPABLE OF NICKEL TO QUARTER SIZE HAIL AND DAMAGING WINDS OF 50 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR SNOW MIXED WITH RAIN ACROSS PORTIONS OF CENTRAL KANSAS EARLY FRIDAY MORNING. HOWEVER NO SNOW ACCUMULATION IS EXPECTED. A FEW STORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON FRIDAY MORNING...HOWEVER THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE. A VERY HIGH FIRE DANGER IS POSSIBLE IN RAIN-FREE AREAS FOR MUCH OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS ON FRIDAY...DURING THE MORNING AND EARLY AFTERNOON. VERY HIGH FIRE DANGER IS EXPECTED OVER THE WEEKEND DURING THE AFTERNOON HOURS...FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL KANSAS. THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS FROM LATE SUNDAY THROUGH TUESDAY NIGHT...MAINLY ALONG AND EAST OF I-135. CHANCES FOR STORMS WILL INCREASE ACROSS THE ENTIRE AREA BY WEDNESDAY INTO WEDNESDAY NIGHT. THE RISK FOR ORGANIZED SEVERE WEATHER APPEARS TO BE RELATIVELY LOW THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS EVENING FOR LOCATIONS EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 2, 7:11 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FUNNEL CLOUD 9 N MOUND VALLEY 37.34N 95.40W
04/02/2015 LABETTE KS TRAINED SPOTTER
&&
JMCLocal storm report, Apr 2, 7:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
728 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TORNADO 4 WSW PARSONS 37.32N 95.34W
04/02/2015 LABETTE KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A TOUCH DOWN OF A TORNADO THAT
WENT BACK UP.
&&
VJPSpecial weather statement, Apr 2, 7:34 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 734 PM CDT THU APR 2 2015 KSZ099-030100- MONTGOMERY KS- 734 PM CDT THU APR 2 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 800 PM CDT * AT 731 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER DEARING...OR NEAR COFFEYVILLE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... COFFEYVILLE...INDEPENDENCE...CHERRYVALE...DEARING...TYRO... LIBERTY...BOLTON...COFFEYVILLE AIRPORT AND INDEPENDENCE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3714 9588 3737 9552 3700 9552 3700 9579 TIME...MOT...LOC 0031Z 239DEG 37KT 3710 9574 MCGUIRE
Local storm report, Apr 2, 7:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FUNNEL CLOUD 1 N LABETTE 37.24N 95.18W
04/02/2015 LABETTE KS STORM CHASER
STORM CHASERS REPORT FUNNEL CLOUD WHICH IS A QUARTER OF
THE WAY TO THE GROUND. LOCATION IS APPROXIMATED BASED ON
CIRCULATION AND REPORTS.
&&
VJPLocal storm report, Apr 2, 7:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TORNADO 1 N LABETTE 37.24N 95.18W
04/02/2015 LABETTE KS STORM CHASER
STORM CHASER REPORTS TORNADO JUST NORTH OF LABETTE.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:01 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 44 min |
| Apr 2, 7:11 PM CDT | Tornado Warning | ICT | Labette | 49 min |
| Apr 2, 7:34 PM CDT | Special Weather Statement | ICT | Montgomery | 26 min |
| Apr 2, 8:05 PM CDT | Tornado Warning | ICT | Labette | 40 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 48 min |
| Apr 2, 9:46 PM CDT | Special Weather Statement | ICT | Woodson | 44 min |
| Apr 2, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 50 min |
| Apr 2, 10:31 PM CDT | Special Weather Statement | ICT | Allen | 44 min |
| Apr 2, 11:16 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 39 min |
| Apr 2, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, McPherson, Reno, Sedgwick | 63 min |
| Apr 2, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 41 min |
| Apr 3, 12:23 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 48 min |
| Apr 3, 12:34 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Harvey, Marion | 31 min |
| Apr 3, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 64 min |
| Apr 3, 1:38 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 27 min |
| Apr 3, 1:52 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 38 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | ICT | Labette | 28 min |
| Apr 3, 2:39 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 8 hr |
| Apr 3, 3:55 PM CDT | Red Flag Warning | ICT | Barton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.